# SDR AALA20120628005

- Difficulty date: June 28, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 64,836 hours, 22,292 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED SMOKE ODOR IN COCKPIT.  EMERGENCY DECLARED FLIGHT LANDED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT AIR CYCLE MACHINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
